Nonparametric estimation of a periodic sequence in the presence of a smooth trend


Vogt, Michael ; Linton, Oliver



DOI: https://doi.org/10.1093/biomet/ast051
URL: https://academic.oup.com/biomet/article/101/1/121/...
Additional URL: https://www.researchgate.net/publication/253236717...
Document Type: Article
Year of publication: 2014
The title of a journal, publication series: Biometrika : A Journal for the Statistical Study of Biological Problems
Volume: 101
Issue number: 1
Page range: 121-140
Place of publication: London ; Oxford
Publishing house: Biometrika Trust ; Oxford Univ. Press
ISSN: 0006-3444 , 1464-3510
Publication language: English
Institution: Außerfakultäre Einrichtungen > Graduate School of Economic and Social Sciences - CDSE (Economics)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Vogt, Michael ; Linton, Oliver (2014) Nonparametric estimation of a periodic sequence in the presence of a smooth trend. Biometrika : A Journal for the Statistical Study of Biological Problems London ; Oxford 101 1 121-140 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item